# SDR DALA2022122608355

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3306 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK LOCATED RIB6 A FT ON RH WING. CORRECTIVE ACTION: COMPLIED WITH PRI 603703-14 REV 0, VALIDATED ER/A 603703-14 REV. ORIGINAL MATCHES PRI 603703-14 REV. 0. EXISTING REPAIR INSTALLED PER EM 5720-01066-03B AND AIRBUS REPAIR DRAWING. REPAIR IS APPROVED PER AIRBUS REPAIR DRAWING ACCORDING TO FAA AD. (2550045)
